advertisement
Question
Posted by: cams | 2004/11/05

Pill

I have being using a pill (trifasyl) from government clinics for many years now and have recently been told it is too strong and is the wrong pill to be using. I then went to my gp who advised I use a weaker pill (minesse). I am worried that I might fall pregnant as I was using the other pill for such a long period of time. Would this be possible?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Minesse is a safe Pill if you take it regularly every day.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement